MathSciNet Relay Station
MathSciNet bibliographic data
MR2413301 05A15 (05A30 05E15 33D15)
Foata, Dominique; Han, Guo-Niu Fix-Mahonian calculus. III. A quadruple distribution. Monatsh. Math. 154 (2008), no. 3, 177–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement